MathSciNet Relay Station
MathSciNet bibliographic data
MR1345434 11B73 (11A07 11S80)
Mazouz, Abdelhak Nombres de Bell généralisés et analyse $p$-adique. (French) [Generalized Bell number and $p$-adic analysis] C. R. Acad. Sci. Paris Sér. I Math. 321 (1995), no. 2, 131–134.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement